Alert archive / Nebraska / Flash Flood Warnings in 2014
Flash Flood Warning 20, NWS Cheyenne, WY
NWS Cheyenne, WY issued this flash flood warning at Jul 11, 2014, 5:15 PM MDT for Kimball County, Nebraska. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 11, 2014, 5:15 PM MDT (23:15 UTC)
- Expired
- Jul 11, 2014, 11:00 PM MDT
- In force
- 6 hr
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Flood severity
- None
County Kimball County, NE
The radar
The Cheyenne radar (KCYS), 105 km from the middle of the area, began a volume at 23:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 11, 9:20 PM MDT | FLASH FLOOD | 10 S Dix, NE | NUMEROUS ROAD CLOSURES OVER SOUTHEAST KIMBALL COUNTY DUE TO FLOODING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 245 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 11.3 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 22 J/kg
- Mixed-layer CIN
- -363 J/kg
- Mixed-layer LCL
- 1696 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -34 m²/s²
- 0-3 km storm-relative helicity
- 31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
050 WGUS55 KCYS 112315 FFWCYS NEC105-120500- /O.NEW.KCYS.FF.W.0020.140711T2315Z-140712T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE CHEYENNE WY 515 PM MDT FRI JUL 11 2014 THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A * FLASH FLOOD WARNING FOR... SOUTHEASTERN KIMBALL COUNTY IN THE PANHANDLE OF NEBRASKA... * UNTIL 1100 PM MDT * AT 512 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. RADAR HAS ESTIMATED 2 TO 3 INCHES OF RAIN HAS FALLEN ACROSS SOUTHEASTERN PORTIONS OF KIMBALL COUNTY SINCE 4 PM. * RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN CHEYENNE. && LAT...LON 4100 10368 4121 10367 4122 10338 4100 10338 $$ MAZUR
2 follow-up statements
863 WGUS75 KCYS 120333 FFSCYS FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 933 PM MDT FRI JUL 11 2014 NEC105-120500- /O.CON.KCYS.FF.W.0020.000000T0000Z-140712T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ KIMBALL NE- 933 PM MDT FRI JUL 11 2014 ...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHEASTERN KIMBALL COUNTY UNTIL 1100 PM MDT... AT 929 PM MDT...LAW ENFORCEMENT REPORTED THAT WIDESPREAD FLOODING WAS OCCURRING IN SOUTHEAST KIMBALL COUNTY. NUMEROUS ROADS ARE CLOSED IN THE SOUTHEAST CORNER OF THE COUNTY...EAST OF A LINE FROM DIX TO THE COLORADO STATE LINE. MANY ROADS HAVE WATER FLOWING OVER THEM...AND SOME HAVE BEEN WASHED OUT. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...NORMALLY DRY WASHES... AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN CHEYENNE. && LAT...LON 4100 10368 4121 10367 4122 10338 4100 10338 $$ HAMMER
540 WGUS75 KCYS 120418 FFSCYS FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 1018 PM MDT FRI JUL 11 2014 NEC105-120429- /O.CAN.KCYS.FF.W.0020.000000T0000Z-140712T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ KIMBALL NE- 1018 PM MDT FRI JUL 11 2014 ...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHEASTERN KIMBALL COUNTY IS CANCELLED... THE FLASH FLOOD WARNING HAS BEEN REPLACED BY AN AREAL FLOOD WARNING FOR SOUTHEAST KIMBALL AND SOUTHWEST CHEYENNE COUNTIES. SEVERAL ROADS REMAIN CLOSED DUE TO FLOODING IN THESE AREAS. LAT...LON 4100 10368 4121 10367 4122 10338 4100 10338 $$ HAMMER
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this flash flood warning went out at Jul 11, 3:13 PM MDT, 2 hours 2 minutes earlier.
Area forecast discussion, Jul 11, 3:13 PM MDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 313 PM MDT FRI JUL 11 2014 .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 312 PM MDT FRI JUL 11 2014 CONVECTION GRADUALLY INCREASING ACROSS SOUTHEAST WYOMING THIS AFTERNOON AND THIS WILL MOVE EAST OVER THE NEBRASKA PANHANDLE THIS EVENING. HEAVY RAIN CONTINUES TO BE THE MAIN THREAT FROM STRONGER STORMS WITH MOST LIKELY AREA FOR THIS BEING EAST OF THE MTNS INTO THIS EVENING. ANY FLOODING THAT MIGHT OCCUR SHOULD REMAIN RATHER LOCALIZED. SOME HAIL THREAT STILL THERE AS WELL THOUGH UPPER SUPPORT NOT ALL THAT GREAT. ACTIVITY WILL DECREASE OVERNIGHT THOUGH SOME MAY HANG ON OVER NORTHEAST PARTS OF THE CWA THROUGH THE NIGHT. SIMILAR SCENARIO EXPECTED FOR SATURDAY AS SFC UPSLOPE FLOW BEHIND A WEAK SFC FRONT THAT WILL PASS ACROSS DURING THE DAY ALLOWS FOR REDEVELOPMENT OF CONVECTION. INSTABILITY NOT PROGGED TO BE AS GREAT THOUGH SO ACTIVITY LIKELY TO BE MORE SHOWERY IN NATURE. TEMPS JUST A LITTLE COOLER OVER THE PLAINS. ACTIVITY WILL DIE OUT SAT EVENING. A STRONGER FRONT WILL THEN PUSH SOUTH ACROSS THE CWA SUNDAY WITH SCTD SHOWERS AND A FEW STORMS ONCE AGAIN. .LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY) ISSUED AT 312 PM MDT FRI JUL 11 2014 A DEEP UPPER LEVEL TROUGH WILL MAINTAIN HOLD OVER THE EASTERN CONUS THROUGH THE EXTENDED PERIOD...WITH A STRONG UPPER HIGH SITUATED OVER THE WEST. THIS STAGNANT PATTERN WILL KEEP THE CWA UNDER NORTHWEST FLOW THROUGH THE PERIOD. TEMPERATURES WILL REMAIN WELL BELOW NORMAL...WITH READINGS GENERALLY IN THE 70S BELOW 7500 FEET...WITH 60S IN THE HIGHER ELEVATIONS. A STRONG COLD FRONT ASSOCIATED WITH THE MAIN TROUGH TO THE EAST WILL DROP SOUTH ACROSS THE CWA ON MONDAY MORNING...WITH NORTHEAST WINDS BEHIND THE FRONT VEERING TO THE SOUTHEAST BY MONDAY NIGHT. WILL SEE A FEW SHOWERS/TSTORMS OVER THE MOUNTAINS ON MONDAY WITH THE FRONT...WITH MINIMAL CHANCE FOR CONVECTION FURTHER EAST IN THE MORE STABLE POST-FRONTAL ENVIRONMENT. A RATHER POTENT SHORTWAVE WILL ROUND THE TOP OF THE RIDGE AND WILL MOVE SOUTHEAST ACROSS THE HIGH PLAINS ON TUESDAY AND TUESDAY NIGHT. THIS WAVE WILL CARRY ALONG PLENTIFUL PACIFIC MOISTURE...THUS WILL SEE A MUCH BETTER CHANCE FOR CONVECTION ON TUESDAY WITH THE UPPER WAVE AND UPSLOPE FORCING. GFS IS PRODUCING BULK SHEAR VALUES OF 40 TO 50 KTS OVER THE CWA WITH THE JET OVERHEAD SO WOULD NOT BE SURPRISED IF A FEW STORMS ORGANIZE TO BECOME STRONG/SEVERE. BOTH GFS AND ECMWF KEEP SHOWERS/STORMS ONGOING THROUGH THE NIGHT...WITH ACTIVITY GRADUALLY SHIFTING WEST TOWARD THE MOUNTAINS FOR WEDNESDAY. THE UPPER RIDGE WILL REBOUND BACK OVER THE ROCKIES ON THURSDAY...WITH TEMPS WARMING FOR THE CWA AND MUCH DRIER CONDITIONS OVERSPREADING THE REGION. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY MORNING) ISSUED AT 1151 AM MDT FRI JUL 11 2014 SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE THIS AFTERNOON OVER THE FORECAST AREA...WITH MVFR TO BRIEF IFR CONDITIONS IN HEAVY RAIN. A FEW STRONGER STORMS THAT MOVE OVER THE EASTERN SITES COULD PRODUCE HAIL AND STRONG WIND GUSTS AS WELL. THIS ACTIVITY WILL DISSIPATE STEADILY FROM WEST TO EAST THIS EVENING ALTHOUGH A FEW SHOWERS COULD PERSIST OVERNIGHT. MOIST EASTERLY UPSLOPE FLOW WILL BRING AT LEAST MVFR CIGS TO EASTERN TERMINALS AFTER 09Z TONIGHT AS WELL...WHICH WILL SLOWLY DISSIPATE SATURDAY MORNING. && .FIRE WEATHER... ISSUED AT 312 PM MDT FRI JUL 11 2014 CONCERNS TO REMAIN LOW INTO NEXT WEEK WITH WEATHER CONDITIONS REMAINING NON-CRITICAL. SCATTERED THUNDERSTORMS WILL OCCUR MOST AFTERNOONS AND EVENINGS THROUGH SUNDAY THEN BECOME MORE ISOLATED NEXT WEEK. DRY LIGHTNING NOT EXPECTED WITH MONSOONAL MOISTURE OVER THE REGION. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...RE LONG TERM...RJM AVIATION...RJM FIRE WEATHER...RE
Hazardous weather outlook, Jul 11, 10:24 AM MDT, 6 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1024 AM MDT FRI JUL 11 2014 WYZ104-105-109>116-121100- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS- SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE- UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY- SOUTH LARAMIE RANGE- 1024 AM MDT FRI JUL 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS WILL DEVELOP. SEVERE THUNDERSTORMS ARE NOT EXPECTED...HOWEVER A FEW STRONGER STORMS MAY PRODUCE LOCALLY HEAVY RAINFALL...SMALL HAIL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISOLATED TO SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED SATURDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-WYZ101>103-106>108-117>119- 121100- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS- NIOBRARA COUNTY-NORTH LARAMIE RANGE- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 1024 AM MDT FRI JUL 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE...SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS WILL DEVELOP. SOME OF THE STORMS MAY BECOME STRONG TO SEVERE THIS AFTERNOON INTO EARLY THIS EVENING WITH HAIL AND STRONG WINDS THE MAIN THREAT. OTHERWISE LOCALLY HEAVY RAINFALL IS POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISOLATED TO SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED MAINLY SATURDAY...SUNDAY...AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Local storm report, Jul 11, 4:12 PM MDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
412 PM MDT FRI JUL 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0353 PM TSTM WND GST 8 SW KIMBALL 41.15N 103.77W
07/11/2014 E70.00 MPH KIMBALL NE LAW ENFORCEMENT
&&
MAZURLocal storm report, Jul 11, 4:16 PM MDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
416 PM MDT FRI JUL 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND DMG 7 SW KIMBALL 41.16N 103.75W
07/11/2014 KIMBALL NE LAW ENFORCEMENT
POWER LINES DOWN
&&
MAZURSpecial weather statement, Jul 11, 4:48 PM MDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 448 PM MDT FRI JUL 11 2014 WYZ103-105-112330- NORTH LARAMIE RANGE WY-SHIRLEY BASIN WY- 448 PM MDT FRI JUL 11 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHERN CONVERSE AND NORTHEASTERN ALBANY COUNTIES UNTIL 530 PM MDT... AT 446 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES WEST OF GARRETT...OR 39 MILES WEST OF WHEATLAND...MOVING NORTHEAST AT 20 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... GARRETT AROUND 500 PM MDT. FRIEND PARK CAMPGROUND AROUND 525 PM MDT. LARAMIE PEAK AROUND 530 PM MDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 4239 10534 4214 10528 4200 10587 4216 10593 TIME...MOT...LOC 2248Z 246DEG 19KT 4212 10571 RUBIN
Special weather statement, Jul 11, 4:49 PM MDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 449 PM MDT FRI JUL 11 2014 WYZ103>105-112330- FERRIS/SEMINOE/SHIRLEY MOUNTAINS WY-NORTH LARAMIE RANGE WY-SHIRLEY BASIN WY- 449 PM MDT FRI JUL 11 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ALBANY AND NORTHEASTERN CARBON COUNTIES UNTIL 530 PM MDT... AT 446 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTHEAST OF BATTLE MOUNTAIN...OR 55 MILES SOUTH OF CASPER...MOVING NORTHEAST AT 20 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... RURAL NORTHWESTERN ALBANY COUNTY THROUGH 530 PM MDT RURAL NORTHEASTERN CARBON COUNTY THROUGH 530 PM MDT RURAL NORTHERN ALBANY COUNTY THROUGH 530 PM MDT IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 4235 10597 4212 10571 4197 10611 4206 10622 TIME...MOT...LOC 2249Z 226DEG 19KT 4206 10610 RUBIN
Special weather statement, Jul 11, 4:51 PM MDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 451 PM MDT FRI JUL 11 2014 WYZ114>116-112330- LARAMIE VALLEY WY-SNOWY RANGE WY-SOUTH LARAMIE RANGE WY- 451 PM MDT FRI JUL 11 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ALBANY AND SOUTHEASTERN CARBON COUNTIES UNTIL 530 PM MDT... AT 446 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ILLINOIS CREEK CAMPGROUND...OR 38 MILES SOUTHWEST OF LARAMIE...MOVING EAST AT 30 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... LAKE OWEN...LAKE OWEN CAMPGROUND AND ALBANY AROUND 500 PM MDT. WOODS LANDING AROUND 510 PM MDT. LAKE HATTIE RESERVOIR AROUND 520 PM MDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 4100 10634 4113 10636 4130 10580 4100 10567 TIME...MOT...LOC 2251Z 253DEG 28KT 4108 10620 RUBIN
Special weather statement, Jul 11, 5:09 PM MDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
509 PM MDT FRI JUL 11 2014
NEZ021-120000-
MORRILL NE-
509 PM MDT FRI JUL 11 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MORRILL COUNTY UNTIL
600 PM MDT...
AT 505 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES NORTHWEST OF ANGORA...OR 20 MILES
SOUTHWEST OF ALLIANCE...MOVING EAST AT 15 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
ANGORA...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 4176 10290 4189 10335 4200 10330 4201 10324
4200 10281
TIME...MOT...LOC 2309Z 285DEG 11KT 4195 10320
HAMMERThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 6:39 PM MDT | Special Weather Statement | CYS | Dawes | 51 min |
| Jul 10, 9:40 PM MDT | Special Weather Statement | CYS | Cheyenne | 35 min |
| Jul 10, 10:33 PM MDT | Special Weather Statement | CYS | Cheyenne, Morrill | 57 min |
| Jul 11, 2:39 AM MDT | Special Weather Statement | CYS | Morrill | 51 min |
| Jul 11, 2:38 PM MDT | Special Weather Statement | CYS | Sioux | 37 min |
| Jul 11, 3:12 PM MDT | Special Weather Statement | CYS | Sioux | 33 min |
| Jul 11, 3:49 PM MDT | Special Weather Statement | CYS | Box Butte | 41 min |
| Jul 11, 3:58 PM MDT | Severe Thunderstorm Warning | CYS | Kimball | 47 min |
| Jul 11, 4:04 PM MDT | Special Weather Statement | CYS | Scotts Bluff | 41 min |
| Jul 11, 4:23 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte, Morrill, Scotts Bluff, Sioux | 52 min |
| Jul 11, 4:43 PM MDT | Severe Thunderstorm Warning | CYS | Cheyenne, Kimball | 47 min |
| Jul 11, 5:09 PM MDT | Special Weather Statement | CYS | Morrill | 51 min |
| Jul 11, 5:31 PM MDT | Special Weather Statement | CYS | Dawes | 29 min |
| Jul 11, 5:55 PM MDT | Special Weather Statement | CYS | Cheyenne | 35 min |
Nearby
Flash Flood Warnings in Nebraska, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.